# SDR USAA2012041900014

- Difficulty date: March 30, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING OF R1 DOOR ENTRANCE BETWEEN FR16 TO FR20, S23R.  REPLACED R1 DOOR OPENING CENTER FITTING IAW A319 51-72-11 & AIRBUS DRAWING D53112109.
